MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX DEVICE,2000ML

MEDLINE INDUSTRIES LP MEDLINE; BAG,DRAINAGE,ANTI-REFLUX DEVICE,2000ML
Catalog Number DYND15207
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Per email, "top of the bag where the hose goes into the main drainage bag the urine is leaking from the hole.The hole is not sealed properly and is causing leakage." it has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Per email, "top of the bag where the hose goes into the main drainage bag the urine is leaking from the hole.The hole is not sealed properly and is causing leakage.".

Brand Name
MEDLINE
Common Device Name
BAG,DRAINAGE,ANTI-REFLUX DEVICE,2000ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25088338
Report Number1417592-2026-00905
Device Sequence Number18738988
Product Code KNX
UDI-Device Identifier10080196446018
UDI-Public10080196446018
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberDYND15207
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/06/2026
Initial Report FDA Received Date05/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown